Construction of exact solutions to eigenvalue ...

Description

Citation

Title Construction of exact solutions to eigenvalue problems by the asymptotic iteration method
Author(s) H. Ciftci, R. L. Hall, Nasser Saad
Journal Journal of Physics A-Mathematical and General
Date 2005
Volume 38
Issue 5
Start page 1147
End page 1155

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 227

Adding this citation to "My List" will allow you to export this citation in other styles.